# SDR ASAA2013021493916

- Difficulty date: February 14, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 11,440 hours, 3,478 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 32156184
- Part serial: 7287
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 11,446 hours, 3,480 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENG COWL VALVE OPEN LIGHT REMAINED BRIGHT WITH SWITCH IN THE ON POSITION TAI LIGHT ON UPPER DU WAS ILLUMINATED GREEN.   ACCOMPLISHED FIM TASK 30-21, TASK 805 THRU STEP E (3)(A)  PG2.  LIGHT REMAINS ON BRIGHT.  REPLACED ENG 1 COWL TAI VALVE NO LEAKS NOTED, OPS CK NORMAL REF MM 30-21-11.
